Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please Advice
Oct 21, 2009

I am female aged 34.I was diagonosed with HIV last year in May, towards the end of that year i had meningitis and ended in hospital. Now I am on treatment for meningitis taking bactrim and Fluconazole. I would like to know for how long will i be on these medicine? I started AIDS treatment in November last year, i take Evifarenz and Tenovoir which is combined. Lately my left foot is very painful and consulted a doctor for many times, but have not helped. Do you think my problem is due to the medication/s that i am taking? This pain is really giving me hard time. Please help.

Response from Dr. Henry

Your HIV regimen would unlikely be the cause of a local left foot problem. Your fluconazole is usually continued until your CD4 count has rebounded >> 250 on effective HIV treatment and there is no evidence of residual fungal disease. KH



Previous
atripla vl
Next
Can I order Atripla onlin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement